Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 217

All articles in this issue are freely accessible.

On the torus theorem and its applications
C. D. Feustel.
Trans. Amer. Math. Soc. 217 (1976), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394666
On the torus theorem for closed $3$-manifolds
C. D. Feustel.
Trans. Amer. Math. Soc. 217 (1976), 45-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394667
The multiplicative behavior of $\mathcal{H}$
Pierre Antoine Grillet.
Trans. Amer. Math. Soc. 217 (1976), 59-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412311
Adjoint abelian operators on $L^{p}$ and $C(K)$
Richard J. Fleming and James E. Jamison.
Trans. Amer. Math. Soc. 217 (1976), 87-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394279
Bernoulli convolutions and differentiable functions
R. Kaufman.
Trans. Amer. Math. Soc. 217 (1976), 99-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397296
Convolution equations for vector-valued entire functions of nuclear bounded type
Thomas A. W. Dwyer.
Trans. Amer. Math. Soc. 217 (1976), 105-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487450
Simplicial geometry and transportation polytopes
Ethan D. Bolker.
Trans. Amer. Math. Soc. 217 (1976), 121-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0411983
Coincidence index and multiplicity
B. Laloux and J. Mawhin.
Trans. Amer. Math. Soc. 217 (1976), 143-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423138
A special integral and a Gronwall inequality
Burrell W. Helton.
Trans. Amer. Math. Soc. 217 (1976), 163-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407215
The semilattice tensor product of distributive lattices
Grant A. Fraser.
Trans. Amer. Math. Soc. 217 (1976), 183-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0392728
Compactifications of spaces of functions and integration of functionals
L. Š. Grinblat.
Trans. Amer. Math. Soc. 217 (1976), 195-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407227
Existence of periodic solutions of nonlinear differential equations
R. Kannan.
Trans. Amer. Math. Soc. 217 (1976), 225-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397091
Real prime flows
H. B. Keynes and D. Newton.
Trans. Amer. Math. Soc. 217 (1976), 237-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400189
On the connectedness of homomorphisms in topological dynamics
D. McMahon and T. S. Wu.
Trans. Amer. Math. Soc. 217 (1976), 257-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413067
Light open and open mappings on manifolds. II
John J. Walsh.
Trans. Amer. Math. Soc. 217 (1976), 271-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394674
A local spectral theory for operators. V. Spectral subspaces for hyponormal operators
Joseph G. Stampfli.
Trans. Amer. Math. Soc. 217 (1976), 285-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420325
$L$-functions of a quadratic form
T. Callahan and R. A. Smith.
Trans. Amer. Math. Soc. 217 (1976), 297-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404164
Hypoellipticity of certain degenerate elliptic boundary value problems
Yakar Kannai.
Trans. Amer. Math. Soc. 217 (1976), 311-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407436
Generalized Kloosterman sums and the Fourier coefficients of cusp forms
L. Alayne Parson.
Trans. Amer. Math. Soc. 217 (1976), 329-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412112
On the jump of an $𝛼$-recursively enumerable set
Richard A. Shore.
Trans. Amer. Math. Soc. 217 (1976), 351-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424544
Continuous cohomology for compactly supported vectorfields on $R^{n}$
Steven Shnider.
Trans. Amer. Math. Soc. 217 (1976), 364-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0418118
Characteristic classes for the deformation of flat connections
Huei Shyong Lue.
Trans. Amer. Math. Soc. 217 (1976), 379-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402774
Estimates for the $∂$-Neumann operator in weighted Hilbert spaces
Sidney L. Hantler.
Trans. Amer. Math. Soc. 217 (1976), 395-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0393535